MathSciNet Relay Station
MathSciNet bibliographic data
MR420447 (54 #8461) 53A10
Gackstatter, Fritz Über die Dimension einer Minimalfläche und zur Ungleichung von St. Cohn-Vossen. (German) Arch. Rational Mech. Anal. 61 (1976), no. 2, 141–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement